# SDR DALA2022042502900

- Difficulty date: April 22, 2022
- Submitted: April 25, 2022
- Operation: Air carrier
- Aircraft: N823NW
- Make and model: Airbus A330-302
- Aircraft serial: 1628
- Aircraft time: 29,343 hours, 3,767 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3323 CORROSION SEAT TRACK Y1959 AND FR34 TO FR35 IN PASSENGER CABIN. CORRECTIVE ACTION: PERFORMED REPAIR LOCATED ON SEAT TRACK Y1959 BTW FR32 TO FR36. (2207310)
